# SDR FDEA201410263389

- Difficulty date: October 26, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO R3 DOOR AFT LOWER BEAM FITTING CRACKED APPROX 5/8 INCH.  BEAM REMOVED AND REPLACED IAW SRM 51-35-01.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
